# SDR 2005FA0000805

- Difficulty date: May 3, 2005
- Submitted: May 31, 2005
- Operation: General aviation
- Aircraft: B2001
- Make and model: Israel ASTRA SPX
- Aircraft serial: 119
- Aircraft time: 1,082 hours, 442 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 1075D1003
- Part serial: 318
- Condition: Out Of Tolerance
- Location: Zone 900
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

THE FSECU HAS A RELIABILITY PROBLEM.  HERE IS THE FAULT HISTORY BELOW; SERVICE TIME ON S/N 131 IS 6.1 HOURS.  SERVICE TIME ON S/N 149 IS 0.8 HOURS.  SERVICE TIME ON S/N 140 IS 328.2 HOURS.  SERVICE TIME ON S/N 107 IS 605.4 HOURS.  SERVICE TIME ON S/N 317 IS 38.9 HOURS.  VERY LOW TIME ON THESE UNITS THAT FAILED.  THE FLIGHT CONTROL SYSTEM IMPROVEMENTS HISTORY AS NOTED HEREIN AFTER; CHANGE THE P/N OF SLAT FLEXIBLE SHAFT NR 1 FROM V25W513320-001 OR V25W513330-001 TO V25W513330-201.  CHANGE THE P/N OF SLAT PDU FROM V25W513310-001 OR V25W513310-003 TO V25W513310-003 MOD AB.
